MathSciNet Relay Station
MathSciNet bibliographic data
MR1688449 (2000f:14010) 14C25 (13C10 14P05)
Bhatwadekar, S. M.; Sridharan, Raja Zero cycles and the Euler class groups of smooth real affine varieties. Invent. Math. 136 (1999), no. 2, 287–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement